# SDR DALA1231363211

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 6,223 hours, 2,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND THE LEFT EMERGENCY POWER SUPPLY UNIT AT 10WL FAILED TEST.  MAINTENANCE REPLACED POWER SUPPLY UNIT AND FUNCTIONAL CHECK WAS NORMAL.  A/C RETURNED TO SERVICE.
